MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER NATURAL NAIL SYSTEM 5.0MM CORTICAL SCREW; ROD, FIXATION

ZIMMER BIOMET, INC. ZIMMER NATURAL NAIL SYSTEM 5.0MM CORTICAL SCREW; ROD, FIXATION
Model Number N/A
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 09/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent initial right hip osteosynthesis with a trochanteric nail approximately 3 and a half years ago due to a comminuted fracture.Subsequently, the patient was revised about 2 years ago due to pain and pseudoarthrosis.The nail was removed without difficulty, and a total hip arthroplasty was performed without complications.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).Updated: a1, a3, b4, b5, d1, d2, e1, g3, h1, h2, h11.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: 47248510010, znn, cmn lag screw, 10.5 mm, 100 mm, lot #: 3076664.Catalog #: 47249321210, cmn femoral nail, ccd 130, right, 10 mm, 21.5 cm, lot #: 3076099.Catalog #: 47249003004, standard 3.0mm anti-rotation pin, lot #: 65166295.G2: france.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed as medical records/radiographs were provided and reviewed and identified the following: general anesthesia, posterolateral approach, revision due to pain and pseudoarthrosis, znn removed without difficulty, no significant findings dictated regarding implants, non-zb components implanted without complications.Visual examination of the returned product identified a portion of the thread form is damaged.Product identifiers are conforming to print specifications.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ZIMMER NATURAL NAIL SYSTEM 5.0MM CORTICAL SCREW
Common Device Name
ROD, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19467059
Report Number0001822565-2024-01876
Device Sequence Number3455949
Product Code HSB
UDI-Device Identifier00889024094017
UDI-Public(01)00889024094017(17)310803(10)65167444
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number47248403550
Device Lot Number65167444
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer06/10/2024
10/04/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date07/03/2024
10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight52 KG